# SDR SIMA201012302

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 28,679 hours, 24,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Part time: 28,679 hours, 24,412 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND DENT DAMAGE TO THE RIGHT REDUCED VERTICAL SEPARATION MINIMUM AREA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE DENT DAMAGE TO THE RIGHT REDUCED VERTICAL SEPARATION MINIMUM AREA IAW EO EM 53-MR-1527.  THE AIRCRAFT WAS RETURNED TO SERVICE.
